How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 17527
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I just read the replied about the recovering addict who

Customer Question

Hello. I just read the replied about the recovering addict who used for 32yrs. He's now experiencing numbness on extremities after quitting. Vasconstriction issues I'd assume. I on the other hand have been using feeebase 1 to 2 times per week for about 5yrs now for the most part. Prior a few times a year. I believe I have bad a TIA in last year leaving partial numbness on foor and shin for a couple weeks. It did resolve though. My cconcerns are frequent numbness all over extremities now though. Hands.. Pinky and ring fingers often. My whole leg. Any little pressure or position for too long results in the numbness and pins and needles feeling. While I know that your leg "falling asleep" can occur with anyone even on good health. I am concerned as this is constant. Moving will resolve it however. But this is becomming extremely worrysome. It is just too easy to get pins and needles in any position so easily. I also had an ekg a few months ago which resulted in "possible St segment changes or q waves" with advised follow-up. All other tests normal. I am concerned with the strain on my heart and circulatory system and any permanent damage and if the numbness can be a result oF weakening heart or blood flow as well as perhaps the vasoconstriction symptoms. Also this numbness is. Days after use even at any time not just at time of use. Thanks.
Submitted: 1 year ago.
Category: Neurology
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

There are many possible causes of these symptoms. Certainly, a vascular problem could be the cause of such symptoms. There also could be an adverse effect of the drug on blood pressure or vascular disease and contribute to the symptoms. It also could be related to musculoskeletal inflammation, which could be pressing on the nerves and causing these symptoms. There also are certain neurologic conditions that can cause these symptoms.

Of course, anyone with EKG changes for which follow-up is recommended should undergo the appropriate cardiac evaluation, even if these other symptoms are not present.

If you were to stop the drug use and the symptom resolve, that would be a good sign.

If I can provide any further information, please let me know.